MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore it is currently in the possession of the user facility.The investigation of this event consisted of a review of the device history record (dhr), and instructions for use (ifu).A review of the device history record (dhr) for ab2000-d/serial number: (b)(6) was conducted, which confirmed that there were no non-conformance's, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.A review of the log files for this procedure could not be conducted as they were not provided.Three good faith efforts (gfe) were made to obtain the log files without success.If the log files are made available in the future, then this complaint will be reopened to conduct such a review.The aquabeam robotic system instructions for use (ifu0101-00), rev.E, was reviewed and states the following: 3.Contraindications: do not use the aquabeam robotic system in patients who do not meet the indication for the system¿s intended use.The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.It was reported that the patient has a seizure in the post anesthesia care unit (pacu).The treating surgeon believes that the event is attributed to aquablation.The patient had no pre-existing conditions.After patient experienced seizure, patient was admitted to the intensive care unit (icu).The patient had a prolonged hospital stay for 2 additional days.Past medical history of the patient is unavailable.The patient has been discharged since then.No malfunction of the aquabeam robotic system was reported.Based on the event details, plus a review of dhr, and ifu, the root cause of the event could not be established.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics inc.(procept) became aware that, post-aquablation therapy, the patient experienced a seizure in the post anesthesia care unit (pacu).According to the treating surgeon, he believes the event is attributed to aquablation.The patient had no pre-existing conditions.After the patient experienced a seizure, the patient was admitted to the intensive care unit (icu).The patient had a prolonged hospital stay for two additional days.The patient has been discharged since then.No malfunction of the aquabeam robotic system was reported.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key24847100
Report Number3012977056-2026-00076
Device Sequence Number8926514
Product Code PZP
UDI-Device Identifier00850055427020
UDI-Public010085005542702011240214
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexMale